# SDR 2008UALA01785

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 39,751 hours, 4,886 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363624
- Condition: Loose
- Location: Seat 44c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP RIPPED OFF SEAT 44C. REPLACED LIGHT ASSEMBLY OPS CHECKED OK. AC OK FOR SERVICE.
